EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


1999, volume 83, articles 2

Extremes of a certain class of Gaussian processes pp. 257-271 Downloads
J. Hüsler and V. Piterbarg
Asymptotics for Voronoi tessellations on random samples pp. 273-288 Downloads
K. McGivney and J. E. Yukich
On exponential stability criteria of stochastic partial differential equations pp. 289-301 Downloads
Tomás Caraballo and Kai Liu
Existence and pathwise uniqueness of solutions for stochastic differential equations with respect to martingales in the plane pp. 303-317 Downloads
Zongxia Liang
On the ruin probabilities in a general economic environment pp. 319-330 Downloads
Harri Nyrhinen
Risk and duality in multidimensions pp. 331-356 Downloads
Bartlomiej Blaszczyszyn and Karl Sigman
Multi-type branching in varying environment pp. 357-400 Downloads
J. D. Biggins, H. Cohn and O. Nerman

1999, volume 83, articles 1

The sample ACF of a simple bilinear process pp. 1-14 Downloads
Bojan Basrak, Richard A. Davis and Thomas Mikosch
Differentiability of Markov semigroups for stochastic reaction-diffusion equations and applications to control pp. 15-37 Downloads
Sandra Cerrai
Asymptotics and spectral results for random walks on p-adics pp. 39-59 Downloads
Sergio Albeverio, Witold Karwowski and Xuelei Zhao
On local asymptotic normality for birth and death on a flow pp. 61-77 Downloads
R. Höpfner and E. Löcherbach
Detection of multiple changes in a sequence of dependent variables pp. 79-102 Downloads
Marc Lavielle
Particle representations for a class of nonlinear SPDEs pp. 103-126 Downloads
Thomas G. Kurtz and Jie Xiong
Speed of -convergence for Markov approximations of chains with complete connections. A coupling approach pp. 127-138 Downloads
Xavier Bressaud, Roberto Fernández and Antonio Galves
The law of the iterated logarithm for negatively associated random variables pp. 139-148 Downloads
Qi-Man Shao and Chun Su
Innovations algorithm for periodically stationary time series pp. 149-169 Downloads
Paul L. Anderson, Mark M. Meerschaert and Aldo V. Vecchia
Optimal singular control strategies for controlling a process to a goal pp. 171-186 Downloads
Douglas W. McBeth and Ananda P. N. Weerasinghe
Two-parameter Bessel processes pp. 187-209 Downloads
Francis Hirsch and Shiqi Song
Some dichotomy results for functionals of Harris recurrent Markov chains pp. 211-236 Downloads
Xia Chen
Sharp asymptotics for the multidimensional KPP equation pp. 237-255 Downloads
Serge Cohen and Stéphane Rossignol

1999, volume 82, articles 2

Strata of random mappings - A combinatorial approach pp. 157-171 Downloads
Michael Drmota and Bernhard Gittenberger
Local linear regression estimation for time series with long-range dependence pp. 173-193 Downloads
Elias Masry and Jan Mielniczuk
Asymptotically invariant sampling and averaging from stationary-like processes pp. 195-204 Downloads
Olav Kallenberg
Signed Poisson approximations for Markov chains pp. 205-227 Downloads
V. Cekanavicius and M. Mikalauskas
Some limit theorems for fractional Lévy Brownian fields pp. 229-244 Downloads
Zheng Yan Lin and Yong-Kab Choi
Exponential stability in discrete-time filtering for non-ergodic signals pp. 245-257 Downloads
A. Budhiraja and D. Ocone
Comparison of systems of stochastic partial differential equations pp. 259-282 Downloads
Sigurd Assing
An embedding for the Kesten-Spitzer random walk in random scenery pp. 283-292 Downloads
Endre Csáki, Wolfgang König and Zhan Shi
Quadratic variation for Gaussian processes and application to time deformation pp. 293-305 Downloads
Olivier Perrin
Stability of nonlinear AR(1) time series with delay pp. 307-333 Downloads
Daren B. H. Cline and Huay-min H. Pu
Corrigendum to "Stability in of martingales and backward equations under discretization of filtration": [Stochastic Processes and their Applications 75 (1998) 235-248] pp. 335-338 Downloads
François Coquet, Vigirdas Mackevicius and Jean Mémin

1999, volume 82, articles 1

A note on branching Lévy processes pp. 1-14 Downloads
A. E. Kyprianou
On tail probability of local times of Gaussian processes pp. 15-21 Downloads
Y. Kasahara, N. Kôno and T. Ogawa
A comparison of homogenization and large deviations, with applications to wavefront propagation pp. 23-52 Downloads
Mark I. Freidlin and Richard B. Sowers
Singular-values of matrix-valued Ornstein-Uhlenbeck processes pp. 53-60 Downloads
Huiling Le
Asymptotic properties of supercritical age-dependent branching processes and homogeneous branching random walks pp. 61-87 Downloads
Quansheng Liu
Compound Poisson approximation in total variation pp. 89-125 Downloads
A. D. Barbour and Sergey Utev
Point processes with finite-dimensional conditional probabilities pp. 127-142 Downloads
Søren Asmussen and Mogens Bladt
Moment conditions for a sequence with negative drift to be uniformly bounded in Lr pp. 143-155 Downloads
Robin Pemantle and Jeffrey S. Rosenthal

1999, volume 81, articles 2

Transforming spatial point processes into Poisson processes pp. 155-164 Downloads
Frederic Schoenberg
Martingale problems for large deviations of Markov processes pp. 165-216 Downloads
Jin Feng
Limit theorem for the statistical solution of Burgers equation pp. 217-230 Downloads
A. Dermoune, S. Hamadène and Y. Ouknine
Rosenthal's inequality for point process martingales pp. 231-246 Downloads
Andrew T. A. Wood
Robustness of the nonlinear filter pp. 247-254 Downloads
Abhay G. Bhatt, G. Kallianpur and Rajeeva L. Karandikar
Ruin problems with assets and liabilities of diffusion type pp. 255-269 Downloads
Ragnar Norberg
Self-intersection local time of an -valued process involving motions of two types pp. 271-298 Downloads
Luis G. Gorostiza and Ekaterina Todorova
Differentiability of functionals of Poisson processes via coupling with applications to queueing theory pp. 299-321 Downloads
François Baccelli, Sven Hasenfuss and Volker Schmidt
On functional limit theorems for solutions of stochastic equations pp. 323-336 Downloads
Sergey Ya. Makhno
On the truncated anisotropic long-range percolation on pp. 337-349 Downloads
V. Sidoravicius, D. Surgailis and M. E. Vares

1999, volume 81, articles 1

Small random perturbation of a classical mean field model pp. 1-24 Downloads
Alain Toubol
Designing options given the risk: the optimal Skorokhod-embedding problem pp. 25-38 Downloads
Goran Peskir
Large deviations for a stochastic Volterra-type equation in the Besov-Orlicz space pp. 39-72 Downloads
Boualem Djehiche and M'hamed Eddahbi
Spatial perturbations of one-dimensional spin systems pp. 73-79 Downloads
Shirin J. Handjani
Convergence of weighted partial sums when the limiting distribution is not necessarily Radon pp. 81-101 Downloads
Miklós Csörgo, Rimas Norvaisa and Barbara Szyszkowicz
Gaussian limit theorems for diffusion processes and an application pp. 103-128 Downloads
Joseph G. Conlon and Renming Song
How many probes are needed to compute the maximum of a random walk? pp. 129-153 Downloads
Philippe Chassaing
Page updated 2025-04-03